# SDR FDEA200911153965

- Difficulty date: November 15, 2009
- Submitted: November 16, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1445
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, FLOOR SUPPORT ANGLE CORRODED AT SPLICE LWR SURFACE AT STA 1445, RBL 16.  AFT CARGO FLOOR SUPPORT SPLICE P/N 140N2749Y3 AT STA 1445, RBL 16 REMOVED AND REPLACED AS IAW SRM 51-40-02 REV 98.  CORROSION REMOVED IAW SRM 51-10-02  REV 98. ORIGINAL THICKNESS 0.071"   MATERIAL REMOVED 0.013", MATERIAL REMAINED 0.058" FOUND EXCEED LIMIT SRM 53-00-53 FIG 101 REV 98.  THIS REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
